BIROn - Birkbeck Institutional Research Online

    Purely (Non-)Strongly Real Beauville Groups

    Fairbairn, Ben (2019) Purely (Non-)Strongly Real Beauville Groups. Archiv der Mathematik 112 (4), pp. 337-345. ISSN 0003-889X.

    [img]
    Preview
    Text
    FairbairnArchivStyleRevised.pdf - Author's Accepted Manuscript

    Download (280kB) | Preview

    Abstract

    We discuss Beauville groups whose corresponding Beauville surfaces are either always strongly real or never strongly real producing several infinite families of examples.

    Metadata

    Item Type: Article
    School: Birkbeck Schools and Departments > School of Business, Economics & Informatics > Economics, Mathematics and Statistics
    Depositing User: Ben Fairbairn
    Date Deposited: 29 Oct 2018 09:43
    Last Modified: 08 Feb 2020 10:42
    URI: http://eprints.bbk.ac.uk/id/eprint/24840

    Statistics

    Downloads
    Activity Overview
    4Downloads
    50Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item